Mönch sets and fixed point theorems for multimaps in locally convex topological vector spaces
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 3 times in Scopus (view citations)
Cardinali, Tiziana; , ; O’Regan, Donal; Rubbioni, Paola; , ; , (2017). Mönch sets and fixed point theorems for multimaps in locally convex topological vector spaces. Fixed Point Theory 18 (1), 147-153
We present a variety of fixed point theorems for multimaps having weakly closed graph. We state in turn Sadovskii, Monch and Daher type theorems which improve recent results in the literature. With this in mind, we introduce the definition of Monch-set.